# SDR SWAA2022021657523

- Difficulty date: July 19, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 49,171 hours, 28,815 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Elongated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E PANEL 551GB ATTACH BRACKET HAS ELONGATED HOLES / LOCATED AND DRILLED NEW BRACKET IAW B737 SRM 51-40-05-0G-0 AND BOEING DWG 115A2714 REV A SHEET 003 AND INSTALLED NEW BRACKET IAW B-737 SRM 51-40-02-0G-0 AND DWG 115A2714 REV A. A TAG WN3906.
